# SDR GUUA93732051809A

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 28,892 hours, 35,619 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT BRAKE PEDAL GOES TO THE FLOOR.  REMOVED AND REPLACED CRACKED HYD BRAKE LINE.
